# SDR NACA2024011200001

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,480 hours, 20,351 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP EICAS MESSAGE, RAN QRH, TURNED R FWD FUEL PUMP OFF FOR REMAINDER OF FLT. DEFERRED R FWD FUEL PUMP IAW MNEL 28-22-01 CAT C ON 1/12/2024 0904Z
